MathSciNet Relay Station
MathSciNet bibliographic data
MR1004418 60B15 (22C05 60J15)
Duffield, N. G. A large deviation principle for the reduction of product representations. Proc. Amer. Math. Soc. 109 (1990), no. 2, 503–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement